MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC BLANKETROL® LLL; SYSTEM, THERMAL REGULATING

GENTHERM MEDICAL, LLC BLANKETROL® LLL; SYSTEM, THERMAL REGULATING
Model Number 233
Health Effect - Clinical Code Hyperthermia (1909)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
During bedside handoff patient's temperature noted to be 104.5 degrees fahrenheit.Blanketrol read that the water temperature was 40 degrees fahrenheit and appeared to be in working order.The representative noticed that the fan on the blanketrol machine was not functioning properly and the water being delivered to the cooling device was warm despite the blanketrol displaying that it was delivering water at 40 degrees fahrenheit.Machine was exchanged and new machine was noted be working correctly.Patient's temperature improved afterwards.

Brand Name
BLANKETROL® LLL
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
MDR Report Key18102252
Report Number18102252
Device Sequence Number20222850
Product Code DWJ
UDI-Device Identifier10613031861075
UDI-Public(01)10613031861075
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/11/2023
Report Date (Section F) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number233
Device Catalogue Number86107
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight74 KG
Date Report Sent to FDA07/11/2023